# SDR DALA2022030101283

- Difficulty date: February 27, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N861DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31973
- Aircraft time: 17,847 hours, 6,759 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2137551) DURING INSPECTION FOUND FWD CARGO DOOR AFT DOOR CUTOUT AFT SIDE SKIN DAMAGE. FABBED DOUBLER AND FILLERS PER B737 SRM 53-00-01-2R R24. COMPLETED INSTALL OF REPAIR PER B737 SRM 53-00-01-2R R24.
